JournalsrlmVol. 18, No. 1pp. 1–9

Existence of periodic solutions for some second order quasi-linear Hamiltonian systems

  • Mario Girardi

    Università degli studi Roma Tre, Italy
  • Michele Matzeu

    Università di Roma Tor Vergata, Italy
Existence of periodic solutions for some second order quasi-linear Hamiltonian systems cover
Download PDF

Abstract

A class of second order nonautonomous quasilinear Hamiltonian systems (S)(S) is considered. One states that, for any T<T0T<T_0, depending on the growth coefficients of the Hamiltonian function HH, there exists a TT--periodic and T/2T/2--antiperiodic solution of (S)(S), in case that two symmetry conditions hold for HH.

Cite this article

Mario Girardi, Michele Matzeu, Existence of periodic solutions for some second order quasi-linear Hamiltonian systems. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 1, pp. 1–9

DOI 10.4171/RLM/477